RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shvedov, Oleg Yurievich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 25

Number of views:
This page:2052
Abstract pages:7357
Full texts:2395
References:1013
Candidate of physico-mathematical sciences (1996)
Speciality: 01.01.03 (Mathematical physics)
E-mail:
Keywords: asymptotic methods; semiclassical expansion; quantum field theory.
   
Main publications:
  • O. Yu. Shvedov. Time evolution in an external field: the unitarity paradox // Annals of Physics. 2001, v. 287, p. 260–290.
  • O. Yu. Shvedov. Large–N theory form the axiomatic point of view // Journal of Mathematical Physics. 2001, v. 42, no. 9, p. 4197–4247.
  • O. Yu. Shvedov. Exactly solvable quantum mechanical models with infinite renormalization of the wavefunction // Journal of Physics A. 2001, v. 34, p. 3483–3496.

http://www.mathnet.ru/eng/person8683
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/349390

Publications in Math-Net.Ru
2016
1. O. Yu. Shvedov, “On Function Spaces for Quantum Systems with Constraints”, Mat. Zametki, 100:4 (2016),  597–618  mathnet  mathscinet  elib; Math. Notes, 100:4 (2016), 607–624  isi  scopus
2. O. Yu. Shvedov, “Maslov complex germ method for systems with second-class constraints”, TMF, 186:3 (2016),  423–432  mathnet  mathscinet  elib; Theoret. and Math. Phys., 186:3 (2016), 365–373  isi  scopus
2005
3. O. Yu. Shvedov, “On Fock Spaces with Linear Constraints”, Mat. Zametki, 78:1 (2005),  151–156  mathnet  mathscinet  zmath  elib; Math. Notes, 78:1 (2005), 140–145  isi  scopus
4. O. Yu. Shvedov, “Relativistically Covariant Quantum Field Theory of the Maslov Complex Germ”, TMF, 144:3 (2005),  492–512  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 144:3 (2005), 1296–1314  isi  elib
2003
5. O. Yu. Shvedov, “On Quasiclassical Field Theories Invariant with Respect to a Lie Group”, Mat. Zametki, 73:3 (2003),  474–477  mathnet  mathscinet  zmath; Math. Notes, 73:3 (2003), 447–454  isi  scopus
6. O. Yu. Shvedov, “Maslov Complex Germ Method for Systems with First-Class Constraints”, TMF, 136:3 (2003),  418–435  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 136:3 (2003), 1258–1272  isi
2000
7. O. Yu. Shvedov, “Renormalization of Lee-type models in spaces of arbitrary dimension”, Mat. Zametki, 68:1 (2000),  154–156  mathnet  mathscinet  zmath; Math. Notes, 68:1 (2000), 139–141  isi
8. V. P. Maslov, O. Yu. Shvedov, “The Complex-Germ Method for Statistical Mechanics of Model Systems”, Tr. Mat. Inst. Steklova, 228 (2000),  246–263  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 228 (2000), 234–251
9. O. Yu. Shvedov, “Exactly solvable quantum mechanical models with Stückelberg divergences”, TMF, 125:1 (2000),  91–106  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 125:1 (2000), 1377–1390  isi
1999
10. O. Yu. Shvedov, “On the canonical Maslov operator in abstract spaces”, Mat. Zametki, 65:3 (1999),  437–456  mathnet  mathscinet  zmath; Math. Notes, 65:3 (1999), 365–380  isi
11. V. P. Maslov, O. Yu. Shvedov, “Asymptotics of the density matrix of a system of a large number of identical particles”, Mat. Zametki, 65:1 (1999),  84–106  mathnet  mathscinet  zmath; Math. Notes, 65:1 (1999), 70–88  isi
12. O. Yu. Shvedov, “Complex Maslov germs in abstract spaces”, Mat. Sb., 190:10 (1999),  123–157  mathnet  mathscinet  zmath; Sb. Math., 190:10 (1999), 1523–1557  isi  scopus
13. V. P. Maslov, O. Yu. Shvedov, “On the Elimination of the Stueckelberg Divergences in the Hamiltonian Field Theory”, Tr. Mat. Inst. Steklova, 226 (1999),  112–133  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 226 (1999), 100–120
1998
14. O. Yu. Shvedov, “Maslov's complex germ and the asymptotic formula for the Gibbs canonical distribution”, Mat. Zametki, 64:4 (1998),  622–636  mathnet  mathscinet  zmath; Math. Notes, 64:4 (1998), 537–550  isi
15. V. P. Maslov, O. Yu. Shvedov, “Axioms of quantum field theory with ultraviolet truncation”, Mat. Zametki, 63:1 (1998),  147–150  mathnet  mathscinet  zmath; Math. Notes, 63:1 (1998), 133–136  isi
16. V. P. Maslov, O. Yu. Shvedov, “Initial conditions in quasi-classical field theory”, TMF, 114:2 (1998),  233–249  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 114:2 (1998), 184–197  isi
1997
17. V. P. Maslov, O. Yu. Shvedov, “The number of bose-condensed particles in a weakly nonideal bose gas”, Mat. Zametki, 61:5 (1997),  790–792  mathnet  mathscinet  zmath; Math. Notes, 61:5 (1997), 661–664  isi
1996
18. V. P. Maslov, O. Yu. Shvedov, “Approximate nonsymmetric solutions of many-particle equations and some identities for the density matrix”, Mat. Zametki, 60:3 (1996),  463–467  mathnet  mathscinet  zmath; Math. Notes, 60:3 (1996), 346–350  isi
1995
19. V. P. Maslov, O. Yu. Shvedov, “Stationary asymptotic solutions of the many body problem and the derivation of integral equations with a jumping nonlinearity”, Differ. Uravn., 31:2 (1995),  312–326  mathnet  mathscinet; Differ. Equ., 31:2 (1995), 288–300
20. V. P. Maslov, O. Yu. Shvedov, “Large deviations in the many-body problem”, Mat. Zametki, 57:1 (1995),  133–137  mathnet  mathscinet  zmath; Math. Notes, 57:1 (1995), 94–97  isi
21. V. P. Maslov, O. Yu. Shvedov, “Complex germ method in the Fock space. II. Asymptotics, corresponding to finite-dimensional isotropic manifolds”, TMF, 104:3 (1995),  479–506  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 104:3 (1995), 1141–1161  isi
22. V. P. Maslov, O. Yu. Shvedov, “Complex germ method in the Fock space. I. Asymptotics like wave packets”, TMF, 104:2 (1995),  310–329  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 104:2 (1995), 1013–1028  isi
1994
23. V. P. Maslov, O. Yu. Shvedov, “Asymptotics of a solution of an $N$-partial Liouville equation for large $N$ and refutation of the chaos hypothesis for density functions”, Mat. Zametki, 56:2 (1994),  153–155  mathnet  mathscinet  zmath; Math. Notes, 56:2 (1994), 872–874  isi
24. V. P. Maslov, O. Yu. Shvedov, “Quantization in the neighborhood of classical solutions in the $\boldsymbol N$ particle problem and superfluidity”, TMF, 98:2 (1994),  266–288  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 98:2 (1994), 181–196  isi
1993
25. V. V. Belov, V. P. Maslov, O. Yu. Shvedov, “Semiclassical asymptotics of a model problem”, Mat. Zametki, 53:5 (1993),  14–20  mathnet  mathscinet  zmath; Math. Notes, 53:5 (1993), 469–473  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020